1604.03933v3.pd.pdf (306.45 kB)
Download file

Kato's inequality for magnetic relativistic Schrödinger operators

Download (306.45 kB)
journal contribution
posted on 13.05.2016, 08:49 by Fumio Hiroshima, Takashi Ichinose, Jozsef Lorinczi
Kato’s inequality is shown for the magnetic relativistic Schrödinger operator HA, m defined as the operator theoretical square root of the self adjoint, magnetic nonrelativistic Schrödinger operator (−i∇ − A(x))2 + m2 with L 2 loc vector potential A(x).

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Publications of the Research Institute for Mathematical Sciences

Volume

53

Issue

1

Pages

79 - 117

Citation

HIROSHIMA, F., ICHINOSE, T. and LORINCZI, J., 2016. Kato's inequality for magnetic relativistic Schrödinger operators. Publications of the Research Institute for Mathematical Sciences, 53 (1), pp.79–117

Publisher

© 2017 EMS Publishing House

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Publication date

2016

Notes

The accepted manuscript version of this paper is available from arXiv at: https://arxiv.org/pdf/1604.03933v3.pdf

Language

en

Usage metrics

Keywords

Exports